Stability of the Replicator Equation for a Single-Species with a Multi-Dimensional Continuous Trait Space

Cressman R, Hofbauer J, Riedel F (2006)
Journal of Theoretical Biology 239(2): 273-288.

Journal Article | Published | English

No fulltext has been uploaded

Author
; ;
Publishing Year
ISSN
PUB-ID

Cite this

Cressman R, Hofbauer J, Riedel F. Stability of the Replicator Equation for a Single-Species with a Multi-Dimensional Continuous Trait Space. Journal of Theoretical Biology. 2006;239(2):273-288.
Cressman, R., Hofbauer, J., & Riedel, F. (2006). Stability of the Replicator Equation for a Single-Species with a Multi-Dimensional Continuous Trait Space. Journal of Theoretical Biology, 239(2), 273-288.
Cressman, R., Hofbauer, J., and Riedel, F. (2006). Stability of the Replicator Equation for a Single-Species with a Multi-Dimensional Continuous Trait Space. Journal of Theoretical Biology 239, 273-288.
Cressman, R., Hofbauer, J., & Riedel, F., 2006. Stability of the Replicator Equation for a Single-Species with a Multi-Dimensional Continuous Trait Space. Journal of Theoretical Biology, 239(2), p 273-288.
R. Cressman, J. Hofbauer, and F. Riedel, “Stability of the Replicator Equation for a Single-Species with a Multi-Dimensional Continuous Trait Space”, Journal of Theoretical Biology, vol. 239, 2006, pp. 273-288.
Cressman, R., Hofbauer, J., Riedel, F.: Stability of the Replicator Equation for a Single-Species with a Multi-Dimensional Continuous Trait Space. Journal of Theoretical Biology. 239, 273-288 (2006).
Cressman, R., Hofbauer, J., and Riedel, Frank. “Stability of the Replicator Equation for a Single-Species with a Multi-Dimensional Continuous Trait Space”. Journal of Theoretical Biology 239.2 (2006): 273-288.
This data publication is cited in the following publications:
This publication cites the following data publications:

1 Citation in Europe PMC

Data provided by Europe PubMed Central.

Red queen dynamics in specific predator-prey systems.
Harris T, Cai AQ., J Math Biol 71(4), 2015
PMID: 25481510

41 References

Data provided by Europe PubMed Central.

Evolutionary stability: one concept, several meanings
Lessard, Theoret. Popul. Biol. 37(), 1990
Evolutionary dynamics of predator-prey systems: an ecological perspective.
Marrow P, Dieckmann U, Law R., J Math Biol 34(5-6), 1996
PMID: 8691085

Maynard, 1982
The structure and evolution of competition-organized ecological communities
McKelvey, Rocky Mount. J. Math. 25(), 1995
Evolutionary optimisation models and matrix games in the unified perspective of adaptive dynamics
Meszéna, Selection 2(), 2001
Adaptive dynamics a geometrical study of the consequences of nearly faithful reproduction
Metz, 1996
Dominance-solvability and Cournot stability
Moulin, Math. Soc. Sci. 7(), 1984
Evolutionary dynamics on infinite strategy spaces
Oechssler, Econ. Theory 17(), 2001
On the dynamic foundation of evolutionary stability in continuous models
Oechssler, J. Econ. Theory 107(), 2002

Royden, 1988
Evolutionary stability in asymmetric games
Samuelson, J. Econ. Theory 59(), 1992
Evolutionary stability in one-parameter models under weak selection
Taylor, Theoret. Popul. Biol. 36(), 1989
Evolutionarily stable strategies and game dynamics
Taylor, Math. Biosci. 40(), 1978
An ESS maximum principle for matrix games
Vincent, Theoret. Popul. Biol. 58(), 2000
Evolution via strategy dynamics
Vincent, Theoret. Popul. Biol. 44(), 1993
Ecological stability, evolutionary stability and the ESS maximum principle
Vincent, Evol. Ecol. 10(), 1996

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Sources

PMID: 16246372
PubMed | Europe PMC

Search this title in

Google Scholar